Seveso Marco Adamo

PROFESSORE ASSOCIATO
SSD
MAT/02 - ALGEBRA
Settore concorsuale
01/A2 - GEOMETRIA E ALGEBRA

Referenti e contatti

Numero di telefono dell'ufficio
02503 16146
E-mail di ateneo

Didattica

Ricerca

Pubblicazioni
  • Poincaré duality isomorphisms in tensor categories / M. Masdeu, M.A. Seveso. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - 222:10(2018 Oct), pp. 3075-3123.
  • Dirac operators in tensor categories and the motive of quaternionic modular forms / M. Masdeu, M.A. Seveso. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 313(2017 Jun), pp. 628-688.
  • p-adic families of modular forms and p-adic Abel-Jacobi maps / M. Greenberg, M.A. Seveso. - In: ANNALES MATHÉMATIQUES DU QUÉBEC. - ISSN 2195-4755. - 40:2(2016 Aug), pp. 397-434.
  • Formal period integrals and special value formulas / M. Greenberg, M.A. Seveso. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA. - ISSN 0035-6298. - 7:1(2016), pp. 217-237. ((Intervento presentato al 3. convegno Italian Number Theory Meeting tenutosi a Pisa nel 2015.
  • p-adic families of cohomological modular forms for indefinite quaternion algebras and the Jacquet-Langlands correspondence / M. Greenberg, M.A. Seveso. - In: CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES. - ISSN 0008-414X. - 68:5(2016), pp. 961-998.